# SDR CALA2020071201043

- Difficulty date: July 5, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 23,182 hours, 2,128 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: P683A000104
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

CREW REPORTED, "SLATS DRIVE" MESSAGE DISPLAYED DURING CLIMB FOUND MSG 27-22321. FOLLOWED FIM . REPLACED SLAT SKEW DETECTION MECHANISM ASSY. ALL OPERATION NORMAL AND SLATS PRIMARY FCM L GND TEST PASS , NO MSG FOUND. ALSO SLAT BRAKAWAY CONNECTOR FUNCTION TEST NORMAL. FLAP AND SLATS OPERATION ALL NORMAL. REF FIM DMC-B787-A-27-80-F1-29A-421A-A, IAW DMC-B787-A-27-89-05-00B-340A-A. DMC-B787-A-27-89-03-00A-520A-A,AMM OBSERVED OUTBOARD LEADING EDGE SLAT SKEW DETECTION MECHSNISM INS TALLATION NO DEFECTS NOTED.
